Advertisement

Annali di Matematica Pura ed Applicata

, Volume 117, Issue 1, pp 1–39 | Cite as

Approximation et surjectivité d'opérateurs de type monotone

Article
  • 27 Downloads

Summary

Brezis-Crandall-Pazy have proved how to approach a maximal monotone operator in a reflexive Banach space by a family of monotone hemicontinuous operators defined on the whole space. An extension to the nonreflexive case, with applications is developped.

References

  1. [1]
    H. Brezis,Opérateurs maximaux monotones, North-Holland (1973).Google Scholar
  2. [2]
    H. Brezis,Problèmes unilatéraux, J. Math. Pures et Appl.,51 (1972), pp. 1–168.zbMATHMathSciNetGoogle Scholar
  3. [3]
    H. BrezisF. E. Browder,Maximal monotone operators in non-reflexive Banach spaces and nonlinear integral equations of Hammerstein type, Bull. Amer. Math. Soc.,81 (1975), pp. 82–88.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    H. BrezisM. G. CrandallA. Pazy,Nonlinear maximal monotone sets in Banach space, Comm. Pure Appl. Math.,23 (1970), pp. 123–144.MathSciNetzbMATHGoogle Scholar
  5. [5]
    F. E. Browder,The fixed point for multivalued mappings in topological vector spaces, Math. Ann.,177 (1968), pp. 283–301.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    F. E. Browder,Multivalued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc.,118 (1965), pp. 338–351.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    F. E. BrowderP. Hess,Nonlinear mappings of monotone type in Banach spaces, J. Funct. Anal.,11 (1972), pp. 251–294.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    B. Calvert,Maximal monotonicity and m-accretivity of A+B, Rendiconti Lincei,49 (1970), pp. 357–363.zbMATHMathSciNetGoogle Scholar
  9. [9]
    M. M. Day,Normed linear spaces, Springer-Verlag (1973).Google Scholar
  10. [10]
    D. G. De Figueiredo,An existence theoreme for pseudomonotone operator equation in Banach spaces, J. Math. Anal. Appl.Google Scholar
  11. [11]
    T. Donaldson,Inhomogeneous Orchiez-Sobolev spaces and nonlinear parabolic initial values problems, Jour. Diff. Eq.,16 (1974), pp. 201–256.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    A. Fougeres,Opérateurs elliptiques du calcul des variations à coefficients très fortement non linéaires, C. R. Acad. Sci. Paris,274, Série A (1972), pp. 763–766.zbMATHMathSciNetGoogle Scholar
  13. [13]
    A. Fougeres,Approximation dans les espaces de Sobolev et de Sobolev-Orlicz, C. R. Acad. Sci. Paris,274, Série A (1972), pp. 479–482.zbMATHMathSciNetGoogle Scholar
  14. [14]
    J. P. Gossez,Opérateurs monotones non linéaires dans les espaces de Banach non réflexifs, J. Math. Anal. Appl.,34, (1971), pp. 371–395.CrossRefzbMATHMathSciNetGoogle Scholar
  15. [15]
    J. P. Gossez,Non linear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients, Trans. Am. Math. Soc.,190 (1974), pp. 163–205.CrossRefzbMATHMathSciNetGoogle Scholar
  16. [16]
    P. Hess,Théorème d'existence pour des perturbations d'opérateurs maximaux monotones, C. R. Acad. Sci. Paris,275 (1972).Google Scholar
  17. [17]
    K. JohnV. Zizler,A renorming of dual space, Israel J. Math.,12 (1972), pp. 331–336.MathSciNetzbMATHGoogle Scholar
  18. [18]
    M. T. Lacroix,Espaces de traces des espaces d'Orlicz-Sobolev, Jour. Math. Pures Appl.,53 (1974), pp. 439–458.MathSciNetGoogle Scholar
  19. [19]
    Y. Lindenstrauss,Weakly compact series, Symposium on Infinite Dimensional Topology (Baton Rouge, 1967), pp. 235–273, Annal of Math. Studies 69, Princeton University Press (1972).Google Scholar
  20. [20]
    J. L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, 1969.Google Scholar
  21. [21]
    A. R. Lovaglia,Locally uniformly convex Banach spaces, Trans. Amer. Math. Soc.,78 (1955), pp. 225–238.CrossRefzbMATHMathSciNetGoogle Scholar
  22. [22]
    V. D. Milman,Geometry theory of Banach spaces, part II, Russian Math. Surveys (1972).Google Scholar
  23. [23]
    J. J. Moreau,Fonctionnelles convexes, in: Séminaire sur les équations aux dérivées partielles, Collège de France (1967).Google Scholar
  24. [24]
    J. Robert,Inéquations variationnelles paraboliques fortement non linéaires, Jour. Math. Pures Appl.,53 (1974), pp. 299–321.zbMATHGoogle Scholar
  25. [25]
    J. Robert,Equations d'évolution paraboliques fortement non linéaires, Annali Scuola Normale Sup. Pisa,17 (1975), pp. 247–259.Google Scholar
  26. [26]
    R. T. Rockafellar,Local boundedness of nonlinear monotone operators, Michigan Math. J.,16 (1969), pp. 397–407.CrossRefzbMATHMathSciNetGoogle Scholar
  27. [27]
    R. T. Rockafellar,On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc.,149 (1970), pp. 75–88.CrossRefzbMATHMathSciNetGoogle Scholar
  28. [28]
    R. E. Schowalter,Continuity of maximal monotone sets in Banach space, Proc. Am. Math. Soc.,42 (1974), pp. 543–546.CrossRefGoogle Scholar
  29. [29]
    J. H. M. Withfield,Differentiable functions with bounded non empty support on Banach spaces, Bull. Amer. Math. Soc.,72 (1966).Google Scholar
  30. [30]
    E. Zini,A propos de quelques opérateurs non linéaires, Math. Z. (1975), pp. 111–138.Google Scholar
  31. [31]
    E. Zini,Opérateurs de type monotone dans les espaces en dualité (à paraître).Google Scholar
  32. [32]
    E. Zini,Surjectivité dans les espaces en dualité (à paraître).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1978

Authors and Affiliations

  • E. Zini
    • 1
  1. 1.RehovotIsraele

Personalised recommendations